# SDR ABXA9600532

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 922405103
- Condition: Cracked
- Location: Bs 176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACKED CUP ASSEMBLY AT STA 176, BL 0.  FABRICATED PAN IAW DOUGLAS DRAWING NR 922405 AND INSTALLED IAW DC-9 SRM 51-30-2.
